Disprin Disprin Extra Strength 500mg Effervescent Tablets 16 Pack

€3.50

Code 5000158063853


Add to Basket
Product Information

Disprin Extra Strength Tablets contain aspirin 500mg which is a pain relief medication and reduces inflammation.

Disprin is effective in relieving pain such as

  • Headache.
  • Toothache.
  • Back pain.
  • Period pain.
  • It also reduces temperature and fever.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packets per order.

How To Use
  • Dissolve in water immediately before taking. 
  • Adults and adolescence over 16 years: Take 1 tablet, and then if necessary repeat the dose every 3-4 hours. 
  • Do not take more than 8 tablets in 24-hour period.
  • Do not exceed the recommended dosage. Please always read the patient information leaflet.
Active Ingredients

Each tablet contains aspirin (acetylsalicylic acid) 500mg.

Other ingredients: calcium carbonate, maize starch, citric acid anhydrous, talc, sodium laurilsulphate, saccharin, crospovidone and lime flavour 2.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty